# SDR DALA1213620174

- Difficulty date: March 4, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 98,980 hours, 14,457 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT 15AB ARE INOPERATIVE.  MTC FOUND A CONNECTOR SEPARATED THAT SUPPLYS SEAT POWER AND RECONNECTED.  SYSTEM OPERATION IS NORMAL.
